Jump to content

Head pain


[ha...]

Recommended Posts

Hi everyone, I am here to get reassurance AGAIN  :-[. I have been off Ativan since March 1st, so it's been 9days, Well I haven,t been feeling to great, but not worse then the taper.... My problem now is constant head pressure and pain, it's a very dull feeling but always there. My doctor will send me for a MRI soon.  Can anybody relate to this?
Link to comment
Share on other sites

Yes, I lowered my Ativan last Monday and had head pressure the last 3 days--it is difficult describe but a very uncomfortable, disturbing feeling.  Also numbness in the back of my head and on top of my head and in my face.  It is a little better today.  Do you have crushing fatigue along with it?  Insomnia?  Dry eyes/mouth?  Chills?  Just wondering, since we're dropping the same drug.  The crazy thing is, I substituted Valium for the drop in Ativan but it was as if my body didn't notice the Valium at all--I have been having severe withdrawals from the drop in ATIVAN.  I hate Ativan--it is an ugly, mean drug and binds very tightly to the receptors...
Link to comment
Share on other sites

Congratulations on being benzo free.  :yippee:

 

Yes, head pressure and headaches are very common during withdrawal.

I'm still tapering and experience head pressure daily at varying intensities.

 

It's good that you are getting it checked out though to rule out any other possible cause.

 

Wishing you a speedy healing process.

 

Take care.

Link to comment
Share on other sites

HI TINA, Yes, I do have crushing fatigue, real bad, but I am able to sleep...I have slight nausea in tha morning but it passes within a few hours. I can say that my mental state is much better, I don"t have the anxiety and depression I had while I was on the drug. I am quite worried because my doctor said that the last CT scan that I had showed something????? like 2 small lesions or something but that it was nothing to worry about so they will do a MRI. Maybe I will start a thread a this...

 

 

Link to comment
Share on other sites

Yes, I've had this as have two good friends coming off klonopin. I don't think it is serious but it is really stressful and annoying. I think it is a migraine-like syndrome but like most benzo sx, very little research has been done.

 

Hang in there!

 

M

Link to comment
Share on other sites

Maintain--hi there.  Have you or your friends noticed any improvements on it?  Need reassurance it will go away--this sx is really bothering me--like my head is super tight or something--very uncomfortable!  How are you sleeping now?
Link to comment
Share on other sites

Hi Tina,

 

My headaches seem to have passed as has my friends. I think they are just another lovely benzo sx. I'm having a bad day today, slept very few hours last night. Last week was headache, this week is insomnia and back spasms - the torture never stops it seems. I was have thoughts of hopelessness and wishing I would just die earlier. But it is good to be around people.

 

I am going to cut to 1.5 mg valium this weekend even though I never stabilized. I just want to get off this crap so bad. It seems clear that once you start wd, it doesn't really get better until you are off these meds for several months. I am tapering safely but it is far harder than I ever thought.

 

How are you??

Link to comment
Share on other sites

I'm having a similar or same symptom with long-term use of diazepam withdrawal. It feels like my head has had a 2x4 piece of wood lumber placed inside of it from the back of my neck to the top-underside of the rear skull. It does have an odd numbness and fluctuating dull pain that can turn into severe headaches.

 

I know it's another withdrawal symptom, since I can remember the same light numbness I would get in the back of the head and into the jaw and teeth when I first started diazepam. It was much more minor and almost a relaxing feeling. Now it feels 100x more exaggerated and painful at times. I heard this symptom to be crudely termed as having a "pumpkin-head", thus explains my avatar.

 

Harlott and Tina you'll be fine when this is all over with. :yippee:

 

Also Harlott, don't worry about your MRI, you'll see that they will find all is normal since they cannot see what your feeling with all the neurons going crazy with withdrawal.

 

Just try not to worry about the symptoms, they will go away, just not as fast as we want them to.

 

Take care! :)

Link to comment
Share on other sites

This sounds like me too...this has been my main symptom for the past week or 2.

I'm having a similar or same symptom with long-term use of diazepam withdrawal. It feels like my head has had a 2x4 piece of wood lumber placed inside of it from the back of my neck to the top-underside of the rear skull. It does have an odd numbness and fluctuating dull pain that can turn into severe headaches.

 

I know it's another withdrawal symptom, since I can remember the same light numbness I would get in the back of the head and into the jaw and teeth when I first started diazepam. It was much more minor and almost a relaxing feeling. Now it feels 100x more exaggerated and painful at times. I heard this symptom to be crudely termed as having a "pumpkin-head", thus explains my avatar.

 

Harlott and Tina you'll be fine when this is all over with. :yippee:

 

Also Harlott, don't worry about your MRI, you'll see that they will find all is normal since they cannot see what your feeling with all the neurons going crazy with withdrawal.

 

Just try not to worry about the symptoms, they will go away, just not as fast as we want them to.

 

Take care! :)

Link to comment
Share on other sites

Hi Edaluver!

 

Yeah, this makes it hard when you feel like you have a tree growing inside your head! :laugh:

 

<b>On The Mend</b>

Link to comment
Share on other sites

I have this head pressure and uncomfortable feeling too. Sometimes I feel stoned and like there is Cotton stuffed in my brain. I know it is a w/d sx but does anyone have other things that exacerbate it?  I find dehydration, coffee, alcohol, MSG, fluorescent lighting, chemical smells. Since I have been tapering it has been getting worse.
Link to comment
Share on other sites

Hi Edaluver!

 

Yeah, this makes it hard when you feel like you have a tree growing inside your head! :laugh:

 

<b>On The Mend</b>

Hahahah.. Or it feels like I have a overweight cat sitting on the top of my head ! Hahahaha
Link to comment
Share on other sites

I have this head pressure and uncomfortable feeling too. Sometimes I feel stoned and like there is Cotton stuffed in my brain. I know it is a w/d sx but does anyone have other things that exacerbate it?  I find dehydration, coffee, alcohol, MSG, fluorescent lighting, chemical smells. Since I have been tapering it has been getting worse.

Yes! I have to stay hydrated.. I noticed I get more eye pain if I don't.. And dryer eyes..I still drink coffee everyday.. I dunno if this makes my symptoms worse but I am not gonna give that up right now..
Link to comment
Share on other sites

Do any of you have the crushing mental and physical fatigue? I can't even walk nOrmally and difficult to talk normally to. 
Link to comment
Share on other sites

I still have head pressure and jaw tightness at 2 years off of kolonopin its better but still annoying as hell. It usually flares up with my neck muscles becoming tight as well. Good luck and chew gum its the only thing that helps me.
Link to comment
Share on other sites

My left side head throbbing and tingling pressure is my only reason I would go back on klonopin! It was the only thing that helped!
Link to comment
Share on other sites

I still have head pressure and jaw tightness at 2 years off of kolonopin its better but still annoying as hell. It usually flares up with my neck muscles becoming tight as well. Good luck and chew gum its the only thing that helps me.

Lol! Funny thing is if I chew for too long my temples start to hurt! Lol
Link to comment
Share on other sites

My left side head throbbing and tingling pressure is my only reason I would go back on klonopin! It was the only thing that helped!

Yup! And that's when the light bulb went off in my head that these benzos were causing my pains! I would take a klonopin... No pain.. Not take one.. Shooting pains the next day ! Hate those things!
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...